MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY TRAY; DRAIN BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY TRAY; DRAIN BAG
Model Number 900016A
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that there were foreign substances such as human hair was found inside the drain bag upon opening the package.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed ¿ manufacturing related.The reported failure was able to be reproduced.The product was used for urological care.Sample was evaluated and observed the was hair trapped at sealing area.View under microscopic examination vs actual human hair had confirmed the human hair trapped at sealing area.Hair may have come into contact with the sample during packaging operation.The potential root cause for this failure mode could be due to improper handling/unclean machine / working area.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "indication for use 1.Take off the drainage bag cap with careful for sterile of inlet tube.Then connect with foley catheter 2.Fix the drainage bag securely on the patient bed etc.Using the hanger/belt to prevent the bag from sudden movement and to avoid direct contact with floor.Keep the drainage bag below the level of patient bladder to keep urine flowing freely.3.Drain tubing must be secured using sheeting clip, keeping the tubing line straight with no kink to avoid obstructed urine flow into drainage bag.Kinked of or flexed drain tubing will restrict urine flow.4.Lift cock up and pass urine precautions 1.Do not let the distal end of the outlet tube touch the urine collection container when emptying the bag in order not to permit bacterial contamination into drainage bag.2.Care should be taken where the bag should be positioned to avoid damage by bump or projection.3.Do not pull outlet tube on urinating.It might break the product." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARDEX® I.C. COMPLETE CARE® FOLEY TRAY
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15028804
Report Number1018233-2022-05501
Device Sequence Number6357627
Product Code MJC
UDI-Device Identifier00801741019371
UDI-Public(01)00801741019371
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900016A
Device Catalogue Number900016A
Device Lot NumberMYFZ2210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date10/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown